MAUDE Adverse Event Report: CARDINAL HEALTH CLEAR YANKAUER,BULB TIP,VENTED; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH CLEAR YANKAUER,BULB TIP,VENTED; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number K86V
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that on (b)(6) 2023 the patient became less responsive.Rrt was called and suction set up was completed and accurate, but no suction was achieved through the yankauer.The regulator was switched but again no suction.Crash cart suction was then set up by nursing with the same result.Rt now present and advises to try a new yankauer which was effective.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed because a lot number was not available.Two digital images were received for evaluation.The reported condition was visually confirmed; the product is cracked.The root cause could not be determined without a physical sample.All process and controls were found properly followed.Based on the investigation, no action plan is required at this point.A quality alert was generated, and staff were notified of the reported condition with the purpose of raising awareness.This complaint will be used for tracking and trending purposes.

Brand Name
CLEAR YANKAUER,BULB TIP,VENTED
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16901760
Report Number9612030-2023-03694
Device Sequence Number5458990
Product Code GCX
UDI-Device Identifier00885380028710
UDI-Public00885380028710
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK86V
Device Catalogue NumberK86V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown